| Catalog Number |
256040 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/30/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported while using the bd veritor¿ system for rapid detection of group a strep clia-waived kit, one (1) discrepant group a strep patient result was alleged.From the initial testing, a group a strep positive result was obtained from a veritor analyzer.The same test cartridge was then reinserted into a veritor analyzer and a group a strep negative result was obtained.There was no report of confirmatory testing performed.The patient was treated based on their clinical presentation and no health impact or consequences were reported.It should be noted the action of reinserting a used test cartridge is considered off-label use of the product.
Additional Manufacturer Narrative
B3.Date of event is unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.